Q. After following juice fasting, I have nausea and vomiting after taking meals. Why?

Answered by
Dr. Zubayeralam
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 27, 2020 and last reviewed on: Jan 28, 2021

Hi doctor,

I have a feeling of nausea after taking meals. I was on juicing for three days and I started to have vomiting after it. I went to emergency and I was given medicine for nausea. I stopped juice fasting but I still have the feeling of nausea after taking a meal. I had a lap band bariatric surgery before eight years. I had a complication before two years and the surgeon removed the band. I am taking Cinnarizine 75 mg. Kindly suggest.

#

Hi,

Welcome to icliniq.com.

I can understand your concern. According to your statement, you are suffering from nausea and vomiting for three days. Nausea and vomiting after meals can occur due to food poisoning, inflammation in the stomach lining called gastritis, ulcer, bulimia or any other psychological disorders, an infection caused due to salmonella, any cardiac disease, appendicitis, gallbladder stone, any type of liver or renal diseases, bowel obstruction, alcohol consumption, head injury, and gastroparesis. Treatment depends on the cause.

You should undergo some investigations such as USG of W/A (ultrasound of the whole abdomen), CBC (complete blood count), liver function test, renal function test, endoscopy of upper GIT (gastrointestinal tract), urine R/M (urinary routine and microscopic examination), and ECG (electrocardiogram) to find out the cause which is responsible for the suffering and then treat them accordingly. In the meantime, you can take anti-emetic medications three times daily before meals with Domperidone and Lansoprazole. You can take the antiemetic medication tablet Zofran 8 mg (Ondansetron) one in the morning, one in the afternoon, and one in the evening before taking meals in case of nausea or vomiting. In case of any other query knock me and I will try to reply you further.


Was this answer helpful?

 | 


Related Questions:
Is it advisable to increase the dosage of Dapoxetine for better intercourse?

.. tablets of Dapoxetine might cause dizziness, flushing of face, nausea, vomiting, etc., side effects. But you can take two tablets that is 60 mg prior to sex. But if problem persists then better to consult your doctor again. Regular use of SSRIs li...   Read full

I have semisolid motion even four months after food poisoning. When will I get normal?

.. are unlikely to be vitamin B12 related. Moreover, the report (attachment removed to protect patient identity) looks alright. These symptoms can happen transiently after an infection but usually gets better with time. I need some more information ...   Read full

Watery Diarrhea - Not Always Due to Food Poisoning

.. watery diarrhea can be due to a severe condition called exocrine pancreatic insufficiency? Read the article to know more about this condition .. ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines in India
Two vaccines, Covishield and Covaxin, have been granted emergency use authorization in India. Read about these vaccines'...  Read more»
Sinusitis - Causes, Symptoms and Treatment
Sinusitis is the infection of the air cavities within the nasal passages. Normally, the healthy sinuses are filled with ...  Read more»
Asthma and Its Rising Incidence
This article explains about asthma and its causes. It also focuses on the benefits of starting early treatment to lead a...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.